# SDR SWAA096619

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 22,828 hours, 13,148 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA206859C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN / DIVERSION/ DECLARED EMERGENCY.  FUEL IMBALANCE 1690 LBS MAX, RT NR 2 ENGINE LOW, COULD NOT STOP FUEL FROM DECREASING.  REMOVED AND REPLACED CROSSFEED VALVE PER MM.
